# SDR AALA202507072345

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 38,783 hours, 15,946 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SCREW MISSING ON 2R DOOR ARMING LIFTING ARM. MAINTENANCE DETERMINED SCREW WAS NOT MISSING AND TIGHTENED BOLT ON ARMING LEVER.
